Open Access
2013 The Lω-Compactness in Lω-Spaces
Shui-Li Chen, Jin-Lan Huang
Abstr. Appl. Anal. 2013(SI55): 1-8 (2013). DOI: 10.1155/2013/929178


The concepts of αω-remote neighborhood family, γω-cover, and -compactness are defined in -spaces. The characterizations of -compactness are systematically discussed. Some important properties of -compactness such as ω-closed heredity, arbitrarily multiplicative property, and preserving invariance under ω-continuous mappings are obtained. Finally, the Alexander ω-subbase lemma and the Tychonoff product theorem with respect to -compactness are given.


Download Citation

Shui-Li Chen. Jin-Lan Huang. "The Lω-Compactness in Lω-Spaces." Abstr. Appl. Anal. 2013 (SI55) 1 - 8, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

MathSciNet: MR3066620
Digital Object Identifier: 10.1155/2013/929178

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI55 • 2013
Back to Top